MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2008.02.016

Медицинская библиотека · Journal of the American Academy of Dermatology · 2008

Patch testing a patient with allergic contact hand dermatitis who is taking infliximab.

Rosmarin David, Bush Michelle, Scheinman Pamela L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a patient who developed allergic contact hand dermatitis while receiving infliximab infusions for psoriasis and psoriatic arthritis. Patch testing showed multiple positive allergens. To our knowledge, this is the first case report of successful patch testing in a patient receiving tumor necrosis factor-alpha (TNF-alpha) blockade therapy. TNF-alpha blockers do not necessarily suppress allergic contact hypersensitivity and are not an absolute contraindication to patch testing.

Для цитирования: Rosmarin David, Bush Michelle, Scheinman Pamela L. Patch testing a patient with allergic contact hand dermatitis who is taking infliximab.. Journal of the American Academy of Dermatology. 2008. DOI: 10.1016/j.jaad.2008.02.016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.